# SDR SWAA2024112551023

- Difficulty date: October 20, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE AFT CORNER LOCATED AFT CARGO COMPARTMENT. 2024-645608<[01] TOOL USED DIGITAL CALIPER P/N:500-196-30;S/N:B23399190;DUE DATE:04-MAR-25.;[02] EQUIPMENT P/N XRP-3000; S/N 1753759; DUE DATE 07-DEC-24 WAS USED ON STEP 4;[03] REPAIRED SCUFF PLATE AFT CORNER LOCATED AFT CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED SCUFF PLATE AFT CORNER LOCATED AFT CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW
